Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: G. Burde and H. Zieschang
Title: Knots
Additional book information: de Gruyter Stud. Math., vol. 5, Walter de Gruyter, New York, 2003, xii+559 pp., ISBN 3-11-017005-1, $69.95$

Author: Jonathan Hillman
Title: Algebraic invariants of links
Additional book information: Series on Knots and Everything, Volume 32, World Scientific Co. Pte. Ltd., Singapore, 2002, xii+305 pp., ISBN 789812-381545, $42.00$

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Daniel S. Silver
Affiliation: University of South Alabama
Journal: Bull. Amer. Math. Soc. 41 (2004), 135-147
Published electronically: October 30, 2003
Review copyright: © Copyright 2003 American Mathematical Society